RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2016, Volume 28, Issue 2, Pages 58–71 (Mi aa1485)  

This article is cited in 4 scientific papers (total in 4 papers)

Research Papers

Discrete spectrum of x-shaped waveguide

F. L. Bakhareva, S. G. Matveenkoba, S. A. Nazarovcde

a Chebyshev Laboratory, St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia
b National Research University "Higher School of Economics", St. Petersburg Branch, St. Petersburg, Russia
c Institute of Problems of Mechanical Engineering, Russian Academy of Sciences, St. Petersburg, Russia
d St. Petersburg State Polytechnical University, St. Petersburg, Russia
e St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia

Funding Agency Grant Number
Saint Petersburg State University 0.38.237.2014
Правительство РФ и ОАО "Газпромнефть" 11.G34.31.0026


Full text: PDF file (332 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2017, 28:2, 171–180

Bibliographic databases:

Received: 29.10.2015

Citation: F. L. Bakharev, S. G. Matveenko, S. A. Nazarov, “Discrete spectrum of x-shaped waveguide”, Algebra i Analiz, 28:2 (2016), 58–71; St. Petersburg Math. J., 28:2 (2017), 171–180

Citation in format AMSBIB
\Bibitem{BakMatNaz16}
\by F.~L.~Bakharev, S.~G.~Matveenko, S.~A.~Nazarov
\paper Discrete spectrum of x-shaped waveguide
\jour Algebra i Analiz
\yr 2016
\vol 28
\issue 2
\pages 58--71
\mathnet{http://mi.mathnet.ru/aa1485}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3593003}
\elib{http://elibrary.ru/item.asp?id=26414177}
\transl
\jour St. Petersburg Math. J.
\yr 2017
\vol 28
\issue 2
\pages 171--180
\crossref{https://doi.org/10.1090/spmj/1444}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000395756900003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85013399413}


Linking options:
  • http://mi.mathnet.ru/eng/aa1485
  • http://mi.mathnet.ru/eng/aa/v28/i2/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. Pankrashkin, “Eigenvalue inequalities and absence of threshold resonances for waveguide junctions”, J. Math. Anal. Appl., 449:1 (2017), 907–925  crossref  mathscinet  zmath  isi  scopus
    2. F. L. Bakharev, S. G. Matveenko, S. A. Nazarov, “Rectangular lattices of cylindrical quantum waveguides. I. Spectral problems in a finite cross”, St. Petersburg Math. J., 29:3 (2018), 423–437  mathnet  crossref  mathscinet  isi  elib
    3. V. A. Kozlov, S. A. Nazarov, “Model of saccular aneurysm of the bifurcation node of the artery”, J. Math. Sci. (N. Y.), 238:5 (2019), 676–688  mathnet  crossref
    4. F. L. Bakharev, S. A. Nazarov, “Eigenvalue asymptotics of long Kirchhoff plates with clamped edges”, Sb. Math., 210:4 (2019), 473–494  mathnet  crossref  crossref  adsnasa  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:286
    Full text:35
    References:22
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020